Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Parkinsons disease and high blood sugar levels - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3157 Questions
User :   my dad is having tremors in his face, blood sugar is 540 and he has parkinson's. is this parkinson's or stroke like symptoms
Doctor :   hi
User :   Hi...
Doctor :   can you describe in detail about the tremors in face
User :   his left side of his face is shaking every few minutes or so; he can't drink water as it spills all over him.
Doctor :   does he have any weakness of hand or leg
User :   we are checking that; no it does not appear to have any weakness in his hand or leg. he is on glipizide
User :   he is also on carbidopa
Doctor :   ok
Doctor :   from when he is suffering from parkinsons disease
User :   do you mean how long? since 2002
Doctor :   ok
Doctor :   is he hypertensive ?
User :   what kind of symptoms would that be? anger?
Doctor :   hypertensive means does he have elevated blood pressure and is he on any treatment for it
User :   yes, he is on metoprolol tartrate nd simvastatin
Doctor :   ok
Doctor :   does he havr tremors in the hand also
Doctor :   have*
User :   no just the face
Doctor :   ok
Doctor :   this is the symptoms of parkinonism and not co relates with stroke
User :   why would the blood sugar be so high?
Doctor :   the carbidopa dose needs to be adjusted or a new drug need to be added for it
Doctor :   the blood sugar is high that needs to be evaluated
User :   is this something that we need to bring him to the emergency room or a call to the family doctor?
Doctor :   540 is very much alarmingly high you need to take him to hospital
Doctor :   you need to take him to Emergency room
User :   ok; thank you.
Doctor :   thanks for consulting health care magic
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor